# SDR ASOA05123

- Difficulty date: February 11, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4176 - DURING A GROUND INSPECTION IN ATL, THE MID CABIN EMERGENCY EXIT LIGHT ON THE LEFT SIDE WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE MID CABIN EMERGENCY EXIT LIGHT ON THE LEFT SIDE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
